U.S. doctors online nowAsk doctors free
ZA
A 54-year-old male asked:

Someone took 63 tablets. should we keep her awake and what can we give her to drink. she vomited twice but she is very sleepy?

1 doctor answer4 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Overdose: Please call emergency services if this is a pill overdose. Do NOT try to handle this on your own.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 27, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.